# SDR NWAA093993258

- Difficulty date: November 19, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 35,181 hours, 15,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON FUSELAGE SKIN UNDER AFT OUTFLOW VALVE MOUNT AT FR 65-66 STR 32.  REPAIRED PER EA 32-217306.
